# SDR DL72W981066

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AROUND THE FWD LAV PAN WAS FOUND CORRODED AROUND THE AFT LWR CORNER OF THE CUTOUT.  REPAIRED PER ERA 331722-14.
